# SDR UALA2010112204305

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 58,174 hours, 8,534 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Modulating Valve
- Part number: 32153947
- Part serial: 331
- Condition: Faulty
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PUMP DEM C1 STATUS MSG.  MODULATING VALVE FOUND FAULTY.  REPLACED MOD VALVE, OP CHECKS OKAY.
